MathSciNet Relay Station
MathSciNet bibliographic data
MR1401731 (97m:12010) 12J99 (12J10)
Craven, Thomas C. A weak version of Rolle's theorem. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3147–3153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement